# SDR AALA20011414

- Difficulty date: July 19, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - LIGHT FLICKERS.  REPLACED LIGHT OPS CHECKS GOOD.  (M)
